BibTeX record journals/dam/LiangRX19

download as .bib file

@article{DBLP:journals/dam/LiangRX19,
  author    = {Meilian Liang and
               Stanislaw P. Radziszowski and
               Xiaodong Xu},
  title     = {On a Diagonal Conjecture for classical Ramsey numbers},
  journal   = {Discrete Applied Mathematics},
  volume    = {267},
  pages     = {195--200},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.dam.2019.07.006},
  doi       = {10.1016/j.dam.2019.07.006},
  timestamp = {Tue, 10 Sep 2019 08:50:44 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dam/LiangRX19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics